MathSciNet Relay Station
MathSciNet bibliographic data
MR1401943 12F10 (12-04)
Mattman, Thomas; McKay, John Computation of Galois groups over function fields. Math. Comp. 66 (1997), no. 218, 823–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement